Record number :
2476819
Title of article :
Approximation properties of solutions of a mean value type functional inequalities
Author/Authors :
Choi ، Ginkyu - Hongik University , Jung ، Soon-Mo - Hongik University , Lee ، Yang-Hi - Gongju National University of Education
From page :
4507
To page :
4514
Abstract :
We will prove the generalized Hyers-Ulam stability theorems of a mean value type functional equation, namely f(x) − g(y) = (x − y)h(sx + sy), which arises from the mean value theorem. As an application of our results, we introduce a characterization of quadratic polynomials.
Keywords :
Hyers , Ulam stability , generalized Hyers , Ulam stability , mean value type functional equation , characterization of quadratic polynomials
Journal title :
Journal of Nonlinear Science and Applications
Journal title :
Journal of Nonlinear Science and Applications
Serial Year :
2017
Link To Document :
بازگشت